# SDR SWAA2018022019881

- Difficulty date: February 13, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 112A5063
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FORWARD FUEL FEED BRACKET CRACKED AT RIB 6 AT WING STA 228.25.  R&R BRACKET IAW SRM AND DWG.
